# SDR COMA9960507

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 601R3700457
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 411AL CHAFED BY FASTENER MID FRAME OUTBOARD EDGE LEFT HAND ENGINE PYLON.  PERFORMED MAJOR REPAIR SMOOTHED CHAFE ON (P/N 601-37004-133) AND FABED NEW SUPPORT ANGLE 601-37004-57 AS PER SAMPLE USING 2024-T3.040 PO NR 4206/1 AND INSTALLED IAW WVAC EO NR 601R-54-0327.
